# SDR HEEA968006

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Probe
- Part number: BH1411840
- Condition: Failed
- Location: Jet Cal Heater
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED IN OPEATION.  PROBE ASSEMBLY WON'T HEAT.
